# SDR CALA2021061100840

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 69,423 hours, 24,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540 Rbl 54.6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA. 540 RBL 54.60 IS CRACKED. N /R 00106 REMOVED AND REPLACED SHEAR FITTING AT STA 540 AND RBL 54.60 IAW B737-700 SRM 51-40-02, AMM 28-11-00 AND DWG 111A2000 REV ORIGINA L. SSFR REPORT, FORM 46-0024,ENTERED BY UAL INSPECTION U354651, DATE 06/10/2021 ALL WORK COMPLETE, RII REQ C/W REJECT IN ERROR: ALL WORK COMPLETE, RII REQ C/W
